# SDR RAIA00309248

- Difficulty date: September 25, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 11,116 hours, 11,856 cycles
- Engine: Allsn AE3007C
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Fuse
- Part number: F0049
- Condition: Blown
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ELECTRICAL HYD PUMP FAIL INDICATION. MAINTENANCE REMOVED AND REPLACED FUSE.
